# SDR CIEA200500013

- Difficulty date: August 3, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N203LG
- Make and model: Beech B200
- Aircraft serial: BB926
- Aircraft time: 7,574 hours, 7,177 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1CH25
- Condition: Failed
- Location: Rt Mlg
- Part time: 707 hours, 1,054 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, RT MAIN GEAR DID NOT INDICATE IT WAS DOWN AND LOCKED.  DUE TO SERV AT DESTINATION AIRPORT, A/C RETURNED TO ORIG AIRPORT.  PILOT CYCLED GEAR SEVERAL TIMES, UNABLE TO GET A DOWN AND LOCK IND ON RT MAIN GEAR.  PILOT DID A MANUAL EXTENSION OF GEAR AND RT GEAR LIGHT CAME ON.  A/CT LANDED W/O INCIDENT.  A/C WAS THEN JACKED AND AFTER RESETTING MANUAL GEAR SYSTEM GEAR WAS CYCLED AND PROBLEM WAS DUPLICATED.  RT MAIN GEAR DOWN AND LOCK SWITCH WAS FOUND TO BE INTERMITTENT.  SWITCH WAS REPLACED AND SYS CHECKED GOOD.  THE SWITCH WAS MANUFACTURED BY MICRO-SWITCH OUT OF FREEPORT, IL.  THE SWITCH HAS TWO PART NUMBERS.  RAYTHEON NUMBER IS 100-381006-1,  MANUF P/N 1CH25.  MFR CODE ON SWITCH IS 91929  0335.
